Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Gaussian map for rational ruled surfaces

Authors: Jeanne Duflot and Rick Miranda
Journal: Trans. Amer. Math. Soc. 330 (1992), 447-459
MSC: Primary 14J26; Secondary 14E25, 14H99
MathSciNet review: 1061775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the Gaussian map $ \Phi :{ \wedge ^2}{H^0}(C,K) \to {H^0}(C,3K)$ of a smooth curve $ C$ lying on a minimal rational ruled surface is computed. It is shown that the corank of $ \Phi $ is determined for almost all such curves by the rational surface in which it lies. Hence, except for some special cases, a curve cannot lie on two nonisomorphic minimal rational ruled surfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J26, 14E25, 14H99

Retrieve articles in all journals with MSC: 14J26, 14E25, 14H99

Additional Information

PII: S 0002-9947(1992)1061775-4
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia